Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Eyes and nose irritated after bleaching, breathing difficulty. What can be done?

I cleaned my bathroom with a lot of a product with bleach after my eyes and nose bothered me. Next day feels like it almost hurts to breathe especially deep breaths from my throat down to inside my chest I feel it. It has now been over 24 hours and symptoms still persist . What can I do? Will it get better? Do I need a dr? Thanks Kat
Asked On : Mon, 11 Feb 2013
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for considering H.C.M.for your medical query.

After reading your query I came to know that your all symptoms are related to allergy and irritation by chemical.

You may take now-

1- Anti allergic like Avil or Fexofenadine.

2- Steroid are also helpful in such crises.

3- Anti inflammatory.

4- Steam inhalation & Warm saline gargling.

These above may help you but important thing is not repeat this situation in future and thus you should avoid use of these chemicals in future.

Answered: Sun, 25 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
got allergic to something or fumes of some products
it takes time to recover
start with antiallergic tablets bd
bochodilator syp bd
apply nemycin h ointment in nose
ans sea water 2 drops at night in each nose
if very uncomfirtable can use short tapering course of steroids
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor